Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Injective dimension of some divisible modules over a valuation domain

Author: Silvana Bazzoni
Journal: Proc. Amer. Math. Soc. 103 (1988), 357-362
MSC: Primary 13C11
MathSciNet review: 943045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a valuation domain of global dimension $ n + 1$. Given an infinite direct product of injective envelopes of (torsion) cyclic modules, let $ {D_{n - k}}$ be the submodule consisting of the elements having support of cardinality less than $ {\aleph _{n - k}}$.

We prove that the injective dimension of $ {D_{n - k}}$ is at most $ k$ and, using $ \diamond $-axiom, we prove that $ {D_{n - 2}}$ has injective dimension exactly 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C11

Retrieve articles in all journals with MSC: 13C11

Additional Information

PII: S 0002-9939(1988)0943045-X
Article copyright: © Copyright 1988 American Mathematical Society